# SDR SWIA201438040

- Difficulty date: May 17, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP VANE CHAFED TO METAL ON OTBD SIDE.  C-CHECK, BLENDED CHAFE ON LT FLAP VANE OTBD SIDE IAW REO AND SRM.
